Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What does feeling heart beat after taking pregablain indicate? - Online Doctor Chats

Date : 20-May-2014
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Hi,
Please proceed with your query
User:Hi, I am a type 1 diabetic since around 8 years
Doctor:sorry about that
Doctor:please proceed
User:I had some burning sensation in my feet in the past few days and doctor gave me pregablain 75 mg once a day
User:the thing is that my foot has got better, the pain has gone
User:but since the time I have started taking that tablet I have this feeling that I can feel my heartbeat
Doctor:ok
User:I mean its not racing fast, but I can feel the heartbeat
Doctor:have you counted your pulse or heart rate?
User:yes
User:it comes out from 70-90
User:i counted it 3-4 times on different times of the day
Doctor:but 70 to 90 is normal
Doctor:It is just that you are feeling it a bit more
Doctor:nothing to worry
Doctor:Continue to take the pregabalin
User:ok
User:I am otherwise fit and fine, I work out in the gym also
User:but I never had this heart beat feeling before
User:can you tell me about any symptoms to look out for in case it is serious?
Doctor:Increased heart rate is side effect of the drug pregabalin
Doctor:however, it is significant only when it goes above 105 /min
Doctor:Other symptoms that should alarm you would be persistent headache
Doctor:chest pain
Doctor:Extreme tiredness
Doctor:drowsiness
Doctor:these you should look for
User:ok
User:by foot problem is not gone, I have been taking pregabalin for 1 month now. Do you think I should continue with it? If yes then for how long?
Doctor:Take it for a minimum of 6 months
User:ok
User:thank you.
User:I have no more questions.
Doctor:Thanks for visiting me here.
Doctor:Bye for now
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor